# SDR AALA2020011439067

- Difficulty date: January 2, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 33,064 hours, 13,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 147A57102
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR "Z" SUPPORT ANGLE AT BS 992 AND RBL 37. REPLACED FLOOR "Z" SUPPORT ANGLE PER 51-00-05.
